Alert archive / Virginia / Flash Flood Warnings in 2017

Flash Flood Warning 25, NWS Baltimore/Washington

July 28, 2017Prince George's County, Maryland; 4 counties in Virginia

NWS Baltimore/Washington issued this flash flood warning at Jul 28, 2017, 3:18 PM EDT for Prince George's County, Maryland; 4 counties in Virginia. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2017, 3:18 PM EDT (19:18 UTC)
Expired
Jul 28, 2017, 6:15 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Prince George's County, MD, Arlington County, VA, City of Alexandria, VA, City of Falls Church, VA, Fairfax County, VA

The radar

The Sterling radar (KLWX), 41 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 4:16 PM EDTFLASH FLOOD1 Ne Jefferson Manor, VATHE STREAM GAUGE ON CAMERON RUN IN HUNTINGTON EXCEEDED THE 6.5 FOOT FLOOD STAGE AT 416 PM. PORTIONS OF FENWICK DRIVE ARE COVERED BY WATER AT THESE LEVELS.
Jul 28, 4:19 PM EDTFLASH FLOOD1 S Merrifield, VAPROSPERITY AVENUE FLOODED AND CLOSED NEAR ACCOTINK CREEK DUE TO TORRENTIAL RAINFALL.
Jul 28, 4:26 PM EDTFLASH FLOOD1 Ssw Lincolnia, VACHEROKEE AVENUE FLOODED AND CLOSED NEAR INDIAN RUN.
Jul 28, 4:34 PM EDTFLASH FLOOD1 E Jefferson Manor, VACAMERON RUN IN HUNTINGTON VA OUT OF ITS BANKS
Jul 28, 4:39 PM EDTFLASH FLOOD2 Wnw Annandale, VAWOODBURN ROAD CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

871 
WGUS51 KLWX 281918
FFWLWX
DCC001-MDC033-VAC013-059-510-610-282215-
/O.NEW.KLWX.FF.W.0025.170728T1918Z-170728T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
318 PM EDT FRI JUL 28 2017

The National Weather Service in Sterling Virginia has issued a

* Flash Flood Warning for...
  The southeastern District of Columbia...
  West central Prince Georges County in central Maryland...
  Southern Arlington County in northern Virginia...
  The City of Falls Church in northern Virginia...
  East central Fairfax County in northern Virginia...
  The City of Alexandria in northern Virginia...

* Until 615 PM EDT

* At 318 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the area. One to two 
  inches of rain has already fallen. Additional rainfall amounts of 
  one to two inches are possible. Flash flooding is expected to 
  begin shortly.

* Some locations that may experience flooding include...
  Arlington, Alexandria, Annandale, Springfield, Vienna, Falls
  Church, Huntington, Coral Hills, Mantua, National Harbor, Reagan
  National Airport, Crystal City, RFK Stadium, Nationals Park, Burke,
  Landover, Lincolnia, Franconia, Oxon Hill and Merrifield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3879 7695 3879 7726 3890 7725 3886 7704
      3893 7696 3893 7687

$$

HSK
2 follow-up statements
120 
WGUS71 KLWX 282014
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
414 PM EDT FRI JUL 28 2017

DCC001-MDC033-VAC013-059-510-610-282215-
/O.CON.KLWX.FF.W.0025.000000T0000Z-170728T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
District of Columbia DC-Prince Georges MD-Arlington VA-
City of Falls Church VA-Fairfax VA-City of Alexandria VA-
414 PM EDT FRI JUL 28 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR THE
SOUTHEASTERN DISTRICT OF COLUMBIA...WEST CENTRAL PRINCE GEORGES...
SOUTHERN ARLINGTON...AND EAST CENTRAL FAIRFAX COUNTIES...THE CITY OF
FALLS CHURCH AND THE CITY OF ALEXANDRIA...

At 413 PM EDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain over the area. Up to three inches 
of rain have already fallen. Additional rainfall amounts of one inch 
are possible. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Arlington, Alexandria, Annandale, Springfield, Vienna, Falls Church,
Huntington, Coral Hills, Mantua, National Harbor, Reagan National
Airport, Crystal City, RFK Stadium, Nationals Park, Burke, Landover,
Lincolnia, Franconia, Oxon Hill and Merrifield.

This includes flood prone locations 
South Troy Street near Long Branch...
West Street near Braddock Road...
Holmes Run Below Lake Barcroft...
and Woodburn Road at Accotink Creek.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3879 7695 3879 7726 3890 7725 3886 7704
      3893 7696 3893 7687

$$

HSK
953 
WGUS71 KLWX 282206
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
606 PM EDT FRI JUL 28 2017

DCC001-MDC033-VAC013-059-510-610-282216-
/O.EXP.KLWX.FF.W.0025.000000T0000Z-170728T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
District of Columbia DC-Prince Georges MD-Arlington VA-
City of Falls Church VA-Fairfax VA-City of Alexandria VA-
606 PM EDT FRI JUL 28 2017

...THE FLASH FLOOD WARNING FOR THE SOUTHEASTERN DISTRICT OF
COLUMBIA...WEST CENTRAL PRINCE GEORGES...SOUTHERN ARLINGTON...AND
EAST CENTRAL FAIRFAX COUNTIES...THE CITY OF FALLS CHURCH AND THE CITY
OF ALEXANDRIA WILL EXPIRE AT 615 PM EDT...

The threat of rapid-life threatening flooding has ended, but the
flood threat continues. A flood warning has been issued to replace
the flash flood warning.

LAT...LON 3879 7695 3879 7726 3890 7725 3886 7704
      3893 7696 3893 7687

$$

HSK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 2:44 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 28, 2:44 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
244 PM EDT Fri Jul 28 2017

.SYNOPSIS...
Upper-level low pressure system will intensify as it moves over
the Mid Atlantic tonight. This will slowly move east of the
area Saturday before gradually moving away from the coast
Saturday night into Monday. High pressure is expected to build
overhead early in the week.

&&

.NEAR TERM /THROUGH TONIGHT/...

See the Mesoscale Precip Discussion that WPC issued at 1040 am -
excellent discussion of the meteorology expected with this storm.

We have launched an 18Z balloon.

Flash flood watch area remains in effect into Saturday
afternoon. Coverage expected to increase tonight with the
heaviest rainfall as the upper low moves across the forecast
area and the surface low moves over the Delmarva. A storm total
of 2-4+ inches is possible on average over the watch area.

Although FFA extends to Greene County I remain most worried
about northern VA up to the PA border - as I've seen in writings
this does appear to bear some similarity to Nor'easters and
makes me think of some of the bigger snowfalls I've seen here
where the CHO area might get 8" and central MD/eastern WV 20-25."
12Z Euro shows rapid deepening of the low tonight as it moves
over the Delmarva and strong northeastly flow pushes moisture
into the northern part the forecast area. Given the rainfall
that north DC/Montgomery Co. have already received with several
inches more possible tonight this will bear close watching.

While hydro issues are the primary threat...some severe
thunderstorm potential does exist...with area places in a
marginal risk from SPC. The primary threat is isolated strong
wind gusts due to modest instability and relatively strong shear
profiles. East of I-95 has been placed in a 2% tornado threat.
We feel spin ups could be a concern given low level helicity
this evening. This is not in a normal quandrant on the hodograph
given the easterly flow but still bears watching.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Surface low remains east of the area Saturday with TROWAL
precipitation remaining over the area (some of which could be of
moderate intensity) during the first part of the day. Soils
expected to be saturated over much of the area...so while
precipitation should be lighter in intensity...any additional
precipitation could exacerbate hydro issues.

Cloud cover and nearby precipitation will keep temperatures in the
60s to L70s Saturday.

Drying out Saturday night through Sunday night as low moves far
enough to our east keeping precipitation east of the area.
Temperatures slightly below normal.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

High pressure will be building across the Mid Atlantic for the
beginning of next week, providing an extended period of tranquil
weather. Return flow will return mid-week and showers/thunderstorms
can not be ruled out mainly in the afternoon Wed-Fri week. A cold
front may move south into the area Thu-Fri and provide another focus
for showers/thunderstorms during this time. Temperatures will start
the week mild-- almost cool-- for the last day of July, and
gradually warm through the week.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Low pressure will approach the terminals today before moving
overhead and intensifying tonight. MVFR going to IFR later
today. Widespread showers and thunderstorms are expected to
develop with locally heavy rain and subsequent flight
restrictions at times. Some storms may also contain gusty winds.
More rain is likely Saturday as the low stalls out near the
DelMarVa Peninsula. Gusty north to northeast winds are also
possible during this time. Improving conditions Sunday as
surface low shifts well east of the area.

There is a low probability of flight restrictions Mon-Tue.

&&

.MARINE...
Low pressure will approach the waters today before strengthening
overhead tonight. The low will likely stall out near the DelMarVa
Peninsula Saturday through Saturday night. Gusty winds are possible
with the low nearby...especially tonight through Saturday night.
Small Craft Advisory in effect tonight through Saturday night
for the Bay and for the 2/3 of the Tidal Potomac for the day
Saturday. Gale force winds are possible Saturday afternoon/
evening...though probability of occurrence is currently too low
for a warning.

Northerly winds continue on the waters Mon-Tue. There is a low
probability of SCA conditions through this time.

&&

.HYDROLOGY...
A Flash Flood Watch is in effect through Saturday afternoon for
the northern 2/3 of the forecast area. Most likely rainfall
amounts during this time will be around 2 to 4 inches (with
locally higher amounts). This may cause instances of flash
flooding.

We have been in contact with EM's in Montgomery and Prince
Georges County - the large dams appear to be in good shape.
Smaller dams/reservoirs will be more of a concern.

&&

.TIDES/COASTAL FLOODING...

It appears Sunday may be the next episode of coastal flooding on
the Bay/Tidal Potomac.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through Saturday afternoon for DCZ001.
MD...Flash Flood Watch through Saturday afternoon for MDZ003>006-
     011-013-014-016>018-501>508.
VA...Flash Flood Watch through Saturday afternoon for VAZ027>031-
     038>040-050>057-501-502-505>507.
WV...Flash Flood Watch through Saturday afternoon for WVZ050>053-
     055-501>504.
MARINE...Small Craft Advisory from 5 AM Saturday to 7 AM EDT Sunday for
     ANZ531>534-537-539>543.
     Small Craft Advisory from 10 AM to 7 PM EDT Saturday for
     ANZ530-535-536-538.

&&

PRODUCTS...WOODY!/HSK
Hazardous weather outlook, Jul 28, 1:30 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
130 PM EDT Fri Jul 28 2017

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-291730-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
130 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...This Afternoon and Tonight

A Flash Flood Watch is in effect through Saturday afternoon.
Showers and thunderstorm with heavy rain are expected. Flash
flooding is likely. Gusty winds or an isolated tornado are
possible as well, including over the tidal Potomac and Maryland
portion of the Chesapeake Bay.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Flash Flood Watch continues through Saturday afternoon.

A Gale Warning may be needed for portions of the waters Saturday
afternoon through Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Saturday.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-291730-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
130 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...This Afternoon and Tonight

A Flash Flood Watch is in effect through Saturday afternoon.
Showers and thunderstorm with heavy rain are expected. Flash
flooding is likely. Gusty winds or an isolated tornado are
possible as well.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Flash Flood Watch continues through Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Saturday.

In the hours before

Local storm report, Jul 28, 1:27 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
127 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     FLASH FLOOD      1 N LANGLEY PARK        39.00N  76.98W
07/28/2017                   PRINCE GEORGES     MD   EMERGENCY MNGR

            PINEY BRANCH ROAD CLOSED NEAR NEW HAMPSHIRE AVENUE DUE
            TO FLOODING. SLIGO CREEK OUT OF ITS BANKS.

&&

EVENT NUMBER LWX1702555

DH
Local storm report, Jul 28, 1:31 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
131 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     FLASH FLOOD      GAITHERSBURG            39.14N  77.22W
07/28/2017                   MONTGOMERY         MD   BROADCAST MEDIA

            QUINCE ORCHARD ROAD CLOSED NEAR CLOPPER ROAD DUE TO
            HIGH WATER.

&&

EVENT NUMBER LWX1702556

DH
Local storm report, Jul 28, 2:15 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
215 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FLASH FLOOD      2 NE DERWOOD            39.14N  77.13W
07/28/2017                   MONTGOMERY         MD   EMERGENCY MNGR

            FLOODING CLOSED MUNCASTER MILL ROAD AT BOWIE MILL ROAD

&&

EVENT NUMBER LWX1702557

ADS
Local storm report, Jul 28, 2:21 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
221 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FLOOD            2 SW DAMASCUS           39.25N  77.23W
07/28/2017                   MONTGOMERY         MD   EMERGENCY MNGR

            KINGS VALLEY ROAD AT RIDGE ROAD CLOSED FOR HIGH WATER

&&

EVENT NUMBER LWX1702558

ADS
Local storm report, Jul 28, 2:24 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
224 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FLOOD            1 NE SILVER SPRING      39.01N  77.04W
07/28/2017                   MONTGOMERY         MD   EMERGENCY MNGR

            BROOKVILLE ROAD CLOSED AT GEORGIA AVENUE DUE TO HIGH
            WATER

&&

EVENT NUMBER LWX1702559

ADS
Local storm report, Jul 28, 3:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
300 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     NON-TSTM WND DMG 1 E BELLEVIEW           38.96N  77.22W
07/28/2017                   FAIRFAX            VA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN NEAR GEORGETOWN PIKE AND
            MERRIEWOOD LN DUE TO WET GROUND

&&

EVENT NUMBER LWX1702560

SMZ

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 9:17 AM EDTRiver Flood WarningLWXMontgomery31 hr
Jul 28, 10:49 AM EDTFlash Flood WarningLWXMontgomery4 hr
Jul 28, 11:48 AM EDTFlash Flood WarningLWXPrince George's6 hr
Jul 28, 2:18 PM EDTAreal Flood WarningLWXMontgomery6 hr
Jul 28, 6:05 PM EDTAreal Flood WarningLWXPrince George's12 hr
Jul 28, 6:31 PM EDTFlash Flood WarningLWXBaltimore, City of Baltimore4 hr
Jul 28, 6:52 PM EDTCoastal Flood AdvisoryLWXSaint Mary's111 min
Jul 27, 10:18 PM EDTCoastal Flood AdvisoryLWXArlington, City of Alexandria, City of Falls Church4 hr
Jul 28, 1:55 AM EDTSmall Craft AdvisoryLWX53 hr
Jul 28, 10:25 AM EDTFlash Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church4 hr
Jul 28, 2:12 PM EDTSpecial Marine WarningLWX93 min
Jul 28, 3:30 PM EDTSpecial Marine WarningLWX90 min
Jul 28, 4:46 PM EDTAreal Flood WarningLWXRockingham, City of Harrisonburg6 hr
Jul 28, 6:01 PM EDTSpecial Marine WarningLWX119 min
Jul 28, 7:58 PM EDTSmall Craft AdvisoryLWX2 hr
Jul 28, 2:34 PM EDTCoastal Flood AdvisoryLWX36 min

Nearby

Flash Flood Warnings in Virginia, 2017Flash Flood Warnings in Maryland, 2017Flash Flood Warnings in District of Columbia, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.